Follow
José F. Cariñena
José F. Cariñena
Emeritus Professor of Theoretical Physics
Verified email at unizar.es
Title
Cited by
Cited by
Year
On the multisymplectic formalism for first order field theories
JF Carinena, M Crampin, LA Ibort
Differential geometry and its Applications 1 (4), 345-374, 1991
2621991
A non-linear oscillator with quasi-harmonic behaviour: two-and n-dimensional oscillators
JF Cariñena, MF Rañada, M Santander, M Senthilvelan
Nonlinearity 17, 1941, 2004
1342004
Lie-Scheffers systems: a geometric approach
JF Cariņena, J Grabowski, G Marmo
Bibliopolis, 2000
1342000
Lagrangian formalism for nonlinear second-order Riccati systems: one-dimensional integrability and two-dimensional superintegrability
JF Cariñena, MF Ranada, M Santander
Journal of mathematical physics 46 (6), 2005
1332005
Derivations of differential forms along the tangent bundle projection
E Martinez, JF Cariņena, W Sarlet
Differential Geometry and its Applications 2 (1), 17-43, 1992
1331992
The transfer matrix: a geometrical perspective
LL Sánchez-Soto, JJ Monzón, AG Barriuso, JF Cariñena
Physics Reports, 2011
1272011
A quantum exactly solvable non-linear oscillator with quasi-harmonic behaviour
JF Cariñena, MF Ranada, M Santander
Annals of Physics 322 (2), 434-459, 2007
1262007
Central potentials on spaces of constant curvature: The Kepler problem on the two-dimensional sphere S2 and the hyperbolic plane H2
JF Cariñena, MF Rañada, M Santander
Journal of Mathematical Physics 46 (5), 2005
1242005
Geometry from dynamics, classical and quantum
JF Cariñena, A Ibort, G Marmo, G Morandi
Springer Netherlands, 2015
1222015
Quantum bi-Hamiltonian systems
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610011, 2006
120*2006
A quantum exactly solvable nonlinear oscillator related to the isotonic oscillator
JF Carinena, AM Perelomov, MF Ranada, M Santander
Journal of Physics A: Mathematical and Theoretical 41 (8), 085301, 2008
1152008
Geometric Hamilton-Jacobi theory
JF Cariñena, X Gracia, G Marmo, E Martínez, M Munoz-Lecanda, ...
Arxiv preprint math-ph/0604063, 2006
1102006
Superposition rules, Lie theorem and partial differential equations
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610013, 2006
1082006
One-dimensional model of a quantum nonlinear harmonic oscillator*
JF Carinena, MF Ranada, M Santander
Reports on Mathematical Physics 54 (2), 285-293, 2004
1042004
Lie systems: theory, generalisations, and applications
JF Cariñena, J De Lucas
arXiv preprint arXiv:1103.4166, 2011
972011
Riccati equation, factorization method and shape invariance
JF Cariñena, A Ramos
Arxiv preprint math-ph/9910020, 1999
961999
Lagrangian systems with constraints: a geometric approach to the method of Lagrange multipliers
JF Carinena, MF Ranada
Journal of Physics A: Mathematical and General 26, 1335, 1993
931993
Relativistic quantum kinematics in the Moyal representation
JF Carinena, JM Garcia-Bondia, JC Varilly
Journal of Physics A: Mathematical and General 23, 901, 1990
931990
Reduction of degenerate Lagrangian systems
F Cantrijn, JF Cariņena, M Crampin, LA Ibort
Journal of Geometry and Physics 3 (3), 353-400, 1986
871986
Group theoretical approach to the intertwined Hamiltonians
JF Carinena, A Ramos
Annals of Physics 292 (1), 42-66, 2001
862001
The system can't perform the operation now. Try again later.
Articles 1–20